Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the Frobenius reciprocity theorem for locally compact groups

Calvin Cooper Moore

Vol. 12 (1962), No. 1, 359–365
Mathematical Subject Classification
Primary: 22.60
Milestones
Received: 1 February 1961
Published: 1 March 1962
Authors
Calvin Cooper Moore